My husband is not able to swallow pills very well, and the taste of crushed pills is just disgusting. So when I saw Theraflu offered a nighttime cold medicine, in liquid form, I bought it right away. The main ingredient is acetaminophen, for pain relief and fever reduction, which gives you 325 mg for every tablespoon of the medication. It also contains diphenhydramine HCl, an antihistamine and cough suppressant, and phenylephrine HCl, for nasal decongestant. I bought it in cherry flavor, and it contains 10% alcohol.
My husband already had a cold, and the regular theraflu was not working very well for him. He took a dose of the new cold medication and went to bed. He was able to sleep through the night without waking up because his nose was too stuffed up, and he rested comfortably. It did take a few more nights for his cold to finally go away, but I believe Theraflu Warming Relief Nighttime Severe Cold helped him get rid of his cold faster.